# SDR LR7A06095

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 33911927
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5211, FOUND RAMP BOTTOM PEDESTAL FWD FAIRING DENTED AND CRACKED AT RS 9 TO RS 9, BL 0.  REPLACED FAIRING IAW SMP583 CHAP 51-70 AND 51-60.
